Fréchet and robust statistics
Journal de la société française de statistique, Volume 147 (2006) no. 2, p. 73-75
@article{JSFS_2006__147_2_73_0,
     author = {Ronchetti, Elvezio},
     title = {Fr\'echet and robust statistics},
     journal = {Journal de la soci\'et\'e fran\c caise de statistique},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {147},
     number = {2},
     year = {2006},
     pages = {73-75},
     language = {en},
     url = {http://www.numdam.org/item/JSFS_2006__147_2_73_0}
}
Ronchetti, Elvezio. Fréchet and robust statistics. Journal de la société française de statistique, Volume 147 (2006) no. 2, pp. 73-75. http://www.numdam.org/item/JSFS_2006__147_2_73_0/

Bednarski T. (1993), " Fréchet Differentiability of Statistical Functionals and Implications to Robust Statistics," in New Directions in Statistical Data Analysis and Robustness, S. Morgenthaler, E. Ronchetti, and W.A. Stahel eds., Basel : Birkhäuser, 26-34. | MR 1280270 | Zbl 0819.62044

Clarke B. R. (1986), " Nonsmooth Analysis and Frechet Differentiability of M Functionals, " Probability Theory and Related Fields, 73, 197-209. | MR 855222 | Zbl 0581.60005

Fernholz L. T. (1983), von Mises Calculus for Statistical Functionals, Lectures Notes in Statistics 19, New York : Springer-Verlag. | MR 713611 | Zbl 0525.62031

Hampel F. R. (1968), " Contribution to the Theory of Robust Estimation,"Ph.D thesis, University of California, Berkeley. | MR 2617979

Hampel F.R. (1974), " The Influence Curve and Its Role in Robust Estimation," Journal of the American Statistical Association, 69, 383-393. | MR 362657 | Zbl 0305.62031

Hampel F. R., Ronchetti E. M., Rousseeuw P. J., and Stahel W. A. (1986), Robust Statistics : The Approach Based on Influence Functions, New York : Wiley. | MR 829458 | Zbl 0593.62027

Huber P.J. (1964), " Robust Estimation of a Location Parameter," Annals of Mathematical Statistics, 35, 73-101. | MR 161415 | Zbl 0136.39805

Huber P. J. (1981), Robust Statistics, New York : Wiley. | MR 606374 | Zbl 0536.62025

Tukey J.W. (1960), " A Survey of Sampling From Contaminated Distributions, " In Contributions to Probability and Statistics, I. Olkin ed., Stanford (CA) : Stanford University Press, 448-485. | MR 120720 | Zbl 0201.52803

Tukey J.W. (1962), " The Future of Data Analysis, " Annals of Mathematical Statistics, 33, 1-67. | MR 133937 | Zbl 0107.36401